# SDR IPXA10559473

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  THE FLOOR PANEL BS 879-900 BL 0-RBL 25 WL 208 HAS SCREWS THAT ARE TOO HIGH ON THE BOTTOM SIDE.  FLOOR PANEL WAS REPLACED IAW EO NR B757-5320-9692 G.
